ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Spectrum of the non-commutative spherical well

Scholtz, FG and Chakraborty, B and Govaerts, J and Vaidya, S (2007) Spectrum of the non-commutative spherical well. In: Journal of Physics A: Mathematical and Theoritical, 40 (48). pp. 14581-14592.

[img] PDF
Restricted to Registered users only

Download (154kB) | Request a copy


We give precise meaning to piecewise constant potentials in non-commutative quantum mechanics. In particular, we discuss the infinite and finite non-commutative spherical wells in two dimensions. Using this, bound states and scattering can be discussed unambiguously. Here we focus on the infinite well and solution for the eigenvalues and eigenfunctions. We find that time reversal symmetry is broken by the non-commutativity. We show that in the commutative and thermodynamic limits the eigenstates and eigenfunctions of the commutative spherical well are recovered and time reversal symmetry is restored.

Item Type: Journal Article
Publication: Journal of Physics A: Mathematical and Theoritical
Publisher: Institute of Physics
Additional Information: Copyright of this article belongs to Institute of Physics and IOP.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for High Energy Physics
Date Deposited: 14 Feb 2008
Last Modified: 19 Sep 2010 04:42
URI: http://eprints.iisc.ac.in/id/eprint/13027

Actions (login required)

View Item View Item